# SDR GTIA2018121733021

- Difficulty date: December 13, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,397 hours, 2,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F.A.S REPORTED DIRTY SOCK SMELL ON DESCENT THROUGH 10000 SHUT PACK2 OFF F.A.S REPORTED SMELL SUBSIDE-PERFORMED TSM AMM 05-50-00-810-931-A DETERMINED THAT SMELL COMING FROM PACK2 PERFORMED ENGINE RUN IAW AMM 71-00-00 NOT SMELL AT THIS TIME COMING FROM PACK1 SEE LOG BOOK PAGE 2341444-2
